# SDR FDEA201805231292

- Difficulty date: May 23, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 535, LONGERON 23L FOUND WITH A REPAIR ANGLE DAMAGED.   REPAIRED IAW SRM 53-20-07-2R,  FIG 201, REPAIR 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
